# SDR DL72S981183

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuactor
- Part number: 54093031
- Condition: Leaking
- Location: Nr 3 Le Flap
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT LEVEL 310 A SYSTEM QTY RAPIDLY DECREASED TO ZERO FOLLOWED BY A SYSTEM PRESSURE DECREASING TO ZERO.  WHILE RUNNING POM OUTBOARD FLAPS FAILED TO ALT EXTEND.  REPLACED NR 3 LED FLAP ACUTATOR.  REPLACED NR 1 AND NR 2 HYD CASE DRAIN FILTERS.  LEAK CHECK OK.  RAN ENGINE OPERATION OF PUMPS AND FLAPS NORMAL.  CLEANED CANNON PLUG ON OUTBOARD ALT FLAP BYPASS VALVE.  OPERATION OF ALT FLAPS OPERATION  NORMAL.
